JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF MAPPINGS IN BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF MAPPINGS IN BANACH ALGEBRAS
Lee, Yong-Whan;
  PDF(new window)
 Abstract
We obtain the stability of additive, multiplicative mappins and derivations in Banach algebras.
 Keywords
Hyers-Ulam-Rassias stability;functional equations;derivations;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
 References
1.
Proc. Amer. Math., 1980. vol.80. pp.411-416 crossref(new window)

2.
Complete normed algebras, 1973.

3.
C. R. Math. Rep. Aczd. Sci. Canad., 1996. vol.18. 4, pp.169-174

4.
Aequations Math., 1995. vol.50. pp.143-190 crossref(new window)

5.
Internat J. Math. Sci., 1991. vol.14. pp.431-434 crossref(new window)

6.
Proc. Nat.L Acad. Sci., 1941. vol.27. pp.222-224 crossref(new window)

7.
J. London Math. Soc., 1986. vol.34. 2, pp.489-510 crossref(new window)

8.
J. London Math. Soc., 1988. vol.37. 2, pp.294-316 crossref(new window)

9.
Aequation. Math., 2000. vol.60. pp.15-24 crossref(new window)

10.
Bull. Institute of Math, 2000. vol.28. pp.113-116

11.
Proc. Amer. Math. Soc., 1978. vol.72. pp.297-300 crossref(new window)

12.
Ann of Math., 1988. vol.128. pp.435-460 crossref(new window)

13.
Proc. 34th Interna. Symp. on Functional Equations, 1996. pp.10-19

14.
Proc. chap VI, 1968.